# SDR DALA2024021201983

- Difficulty date: February 6, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 105,144 hours, 14,791 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1197 S39l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 AFT CARGO SHEAR TIE FOUND CORROSION AT STA 1197+110 BETWEEN S39L AND S39R, CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767-300 SRM51-40-02. (0189173)
